# SDR FDEA201109083748

- Difficulty date: September 8, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 41,905 hours, 28,268 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 655611915
- Condition: Damaged
- Location: Bs 950a S28-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPER SPACING BETWEEN FASTENERS IN SHEAR TIE AT BS 950A, FORWARD AND AFT, BETWEEN STR 29R AND 28R.  REMOVED SHEAR TIE  IAW SRM 51-30-2  LOCATED,DRILLED AND DEBURRED NEW SHEAR TIE IAW SRM 51-30-5  INSTALLED SHEAR TIE IAW SRM 51-30-2
